# SDR FDEA201112235437

- Difficulty date: December 23, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 69,229 hours, 15,287 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: AUB77261
- Part serial: FX0004
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION, NOTED ACCESS PANEL MISSING FROM NR1 ENGINE PYLON OTBD SIDE, ACCESS PANEL IS DIRECTLY ABOVE AFT ENGINE MOUNT BOLTS.  INSTALLED MISSING ACCESS PANEL AND NUTPLATES  AND FASTENERS AS REQUIRED REF SRM 51-31-01.
